Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

Problems for Solution: [2883-2889]

Robert C. Colwell, E. H. Moore, S. A. Corey, L. G. Weld, J. A. Bullard and W. D. Lambert
The American Mathematical Monthly
Vol. 28, No. 3 (Mar., 1921), p. 139
DOI: 10.2307/2972401
Stable URL:
Page Count: 1

You can always find the topics here!

Topics: Mathematical problems
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails